Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 658 / 1064

Tarx
 Tarx
(@tarx)
Active Member
Joined: 8 months ago
Posts: 73
 

@nath7 fingers crossed we will be better soon! 🤞🏼 100% I will never take my health for granted again! I can’t wait to get back to feeling normal and not wondering every night if I’m going to wake up the next morning it’s torture! Yes I will, and you too! Keep me posted, x


ReplyQuote
Jase V2
(@jpdevoys)
Active Member
Joined: 12 months ago
Posts: 13
 

@twitch Yes, you're right, it's been more than 4 months since I last posted. Since then, I got myself a new primary doctor, seen 2 different neurologists, did the Patterson Incellkine test, visited an ENT a couple of times, and had so many blood tests I've lost count. It's been quite a journey. The good news is that my new doctor acknowledged that it was the vaccine that caused my problems, and as many of you have commented, there's inflammation happening all over my body. My T-cells are out of whack. Patterson's Incellkine test came back essentially confirming I'm suffering from a form of long covid even though I'm 99% positive I've never had covid. Some of the markers that came back confirmed the inflammation diagnosis. Various tests with the neurologists (nerve conduction, EMG, etc) came back negative, and one of the neurologists mentioned that this could have been a reaction to the vaccine and it will just resolve over time. The other good news is that my brain fog and fatigue have subsided quite a bit. I still have the tinnitus in my left ear. The bad news is that at the beginning of September I started getting the twitching and tingling symptoms that others on this forum speak of, in both my legs below the knees, and my feet have been cramping a bit. I've also been suffering a bit with my throat (very dry) and I'm experiencing a clicking noise when I swallow and speak, not to mention the fact that I'm also experiencing some minor bowel and bladder control issues. I had another brain MRI a couple of weeks back and it was clear so I'm hoping this is still all inflammation related and not something more sinister like ALS. I have an appointment with an ENT specialist in the first week of December to perform a swallow study, and my next appointment with a neurologist is mid-January. By the way, I'm taking NAC, tumeric, quercetin, Vit D, Vit C, Magnesium for the cramps, and more. I continue to follow this forum, but mainly search for people experiencing similar symptoms. If there's anyone out there going through something similar to what I'm going through, I'd love to hear from you.


Vaf liked
ReplyQuote
Pearl444
(@pearl444)
Active Member
Joined: 8 months ago
Posts: 10
 

@elena1690 my tremors or shaking in my hands seemed to go away by about 4 months post vaccine. I hope yours goes away soon! 


ReplyQuote
Madge
(@maddie628)
Active Member
Joined: 9 months ago
Posts: 14
 

Sorry to report no help.He is getting worse and we are distraught.He is losing his mind over this. He cannot cope with missing work, not being able to work out, living in the suburbs with his parents.. it is a nightmare.I pray for help. 


ReplyQuote
LadyT
(@hopetofeelbetter)
Active Member
Joined: 7 months ago
Posts: 71
 

Just read online about a condition called MIS-V. Anyone have insight as to whether what we are experiencing is some mild form of this and the doctors just arent recognizing it. 


LaraG liked
ReplyQuote
dragonlover
(@isismadec)
Very Active Member
Joined: 1 year ago
Posts: 237
 
Posted by: @nath7

@tarx I completely feel your pain! Just a shame we didn’t sign up for this when having the vaccines just to try keep ourselves and other people safe just seems such a shame, but when we do finally get better after this ( seems like most people here are between 6-8 months) we can start to enjoy the better things in life again! I for one will not take things so fro granted that’s for sure. Keep your head up I feel like it’s try our hardest to get through these next weeks/months and we will defintetly get there. Keep me posted how you get on. 

That has to be one of the worst things about all this.  People agreed to the shot thinking they were doing the right thing.  They were not adequately informed about what they might be in for.  At least if people had known the truth they could make an informed choice as to whether they think it worth the risk, or not.  Instead, people were intentionally deceived because all the powers that be care about is meeting their quota.  They quite obviously couldn't care less what actually happens to people.  Then they have continued to suppress the truth about this crap, deny the side effects, etc. 

It doesn't help when those who refuse are vilified and discriminated against.  Unfortunately there are some who don't have the spine to stand firm against taking this crap and instead cave to the pressure.

 


someone, Quail444, Marieski858 and 1 people liked
ReplyQuote
dragonlover
(@isismadec)
Very Active Member
Joined: 1 year ago
Posts: 237
 
Posted by: @hopetofeelbetter

Just read online about a condition called MIS-V. Anyone have insight as to whether what we are experiencing is some mild form of this and the doctors just arent recognizing it. 

Would you post the link, please, or explain what this is?  I Googled this and nothing came up.


ReplyQuote
LadyT
(@hopetofeelbetter)
Active Member
Joined: 7 months ago
Posts: 71

LorraineB liked
ReplyQuote
June42
(@june42)
Active Member
Joined: 9 months ago
Posts: 7
 

@junior1087 Hello - Like you dizziness is the one remaining issue for me.  I'm curious about two things during the 6 months did you exercise (like run or lift) regardless of the dizziness?  And did you ever notice your heart rate would increase beyond 30 bpm when switching from lying to standing?  (the test for POTS) 


ReplyQuote
LadyT
(@hopetofeelbetter)
Active Member
Joined: 7 months ago
Posts: 71

ReplyQuote
LadyT
(@hopetofeelbetter)
Active Member
Joined: 7 months ago
Posts: 71

ReplyQuote
dragonlover
(@isismadec)
Very Active Member
Joined: 1 year ago
Posts: 237
 

@LadyT--Thank you for the links.  


LadyT liked
ReplyQuote
Sab A
(@sab1019)
New Member
Joined: 7 months ago
Posts: 2
 

@tunafish15 I’m one month post the second shot of Moderna and I feel exactly the same way you’re describing. How are you feeling now?


ReplyQuote
LadyT
(@hopetofeelbetter)
Active Member
Joined: 7 months ago
Posts: 71
 

@jaydev55 any updates? Did you start the supplement? 


ReplyQuote
Jazmine
(@jazmine)
New Member
Joined: 7 months ago
Posts: 3
 

@yoki Thank you for your reply, I think I'll wait a bit longer for my second shot. 


ReplyQuote
Page 658 / 1064